Browse By Repository:

 
 
 
   

A Universal Formula For Asymptotic Stabilization With Bounded Controls

Kamarudin, Muhammad Nizam and Husain, Abdul Rashid and Ahmad, Mohamad Noh and Mohamed, Zaharuddin (2015) A Universal Formula For Asymptotic Stabilization With Bounded Controls. International Journal of Electrical and Computer Engineering, 5 (1). pp. 111-118. ISSN 2010-3948

[img] Text
IJECE_Paper.pdf - Published Version
Restricted to Registered users only

Download (169Kb)

Abstract

-

Item Type: Article
Subjects: Q Science > Q Science (General)
T Technology > T Technology (General)
Divisions: Faculty of Electrical Engineering > Department of Power Electronics & Drives
Depositing User: Muhammad Afiz Ahmad
Date Deposited: 20 Sep 2017 08:24
Last Modified: 20 Sep 2017 08:24
URI: http://eprints.utem.edu.my/id/eprint/19116

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year